# SDR UIEA2025031300330

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 68,177 hours, 10,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4567W10121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE - CORROSION, MAIN DECK CARGO COMPARTMENT FLOOR PANEL AREA BETWEEN STA 1476 AND STA 1580 LBL 98, TTL= 5 EA.( 1. REMOVED FLOOR FITTING BETWEEN STA 1476 AND STA 1580 LBL 98 TTL- 5 EA IAW 20-11-00-910-801 REV=103A. 2. ACCOMPLISHED EI T2025A53M-433 REV=1 AND EI ATTACHED TO W/O 10695842. 3. JOB COMPLETED AND CONDITION CHECK NORMAL. )
